Journal of Symbolic Logic 53 (3):985-986 (1988)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274588
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,742
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Uniqueness of Normal Proofs of Minimal Formulas.Makoto Tatsuta - 1993 - Journal of Symbolic Logic 58 (3):789-799.
The Senses of Functions in the Logic of Sense and Denotation.Kevin C. Klement - 2010 - Bulletin of Symbolic Logic 16 (2):153-188.

View all 20 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2015-02-05

Total views
3 ( #1,262,012 of 2,350,048 )

Recent downloads (6 months)
1 ( #512,429 of 2,350,048 )

How can I increase my downloads?

Downloads

My notes